EliteFitness.com Bodybuilding ForumsHaven't received registration validation E-mail? User Control Panel Log out. Forums Posts Latest Posts. View More Photo Galleries. Forum Themes Elegant Mobile.
clenbuterol causing severe cramp? | tytf.info
Haven't received registration validation E-mail? User Control Panel Log out. Forums Posts Latest Posts. View More Photo Galleries. Forum Themes Elegant Mobile. Medichecks - The stress free, speedy way to get a comprehensive, accurate insight into your health.
Our tests include Sports Hormone checks, testosterone, iron status, cholesterol and more. Essentials Only Full Version. I think it's probably a combination of your suggested causes. My advice would be to lower dosage and split dosage twice per day. Any more advice from people who had similar problems but more importantly combated the problem?
Oh yes cramp on these bad boys I get it worse in my hands! Ive also had similar problems as yourself. I had the Chinese 0.
Bananas ,taurine , more water etc nothing!! But previously I had sopharma clen , no probs at all on that one so makes me wonder what was in the Chinese pot white tub with blue Chinese wrote on side.
Ye they the ones I get They are good if you get a cold tho! Know exactly what you mean minger, at time our peg didnt know I was on the clen but she must have wondered when im waking up during. It's crazy how quick it kicks in and some of the sides! Im sure theres a few funny stories out there with side effects from clen..
Coincidence hammer harris but im using the chinese ones white tub blue chinese writing there actually by yansuan! Ive had my quads lock up all ov a sudden whilst layed down on the sofa! I wa walking round the house like a nutter trying to sort it out absolute agony! Finally got in the shower in the end and that helped! And ive been getting a twitchy left eye lid so annoying!
Dont know if this is the clen or other meds i wa taking cus i did google it lol. Taurine is supposed to help.. I don't bother with them anymore I got cramp in a meeting at work Create an account or sign in to comment. Been taking clenbuterol at mcg 2 weeks on 2 weeks off! I did pyramid the dosage to begin with! Apart from the obvious side affects ive been getting really bad muscle cramps! Lower back when i squat and quads also!
Im currently running pct after test e mg mast e mg and var mg ed cycle and initially put it down to the the var! But since finishing its has continued sometime worse then others! Also taking taurine and potassium! Any idea how this can be avoided!
Or do i need to except the fact it doesnt like me and stop!! Any advice cus ive been getting fantastic results using it whilst cutting 1 9 Replies Related Threads. PartyBoy Moderator Total Posts: The Lakes, UK Status: Minger Pro-Member Total Posts: But previously I had sopharma clen , no probs at all on that one so makes me wonder what was in the Chinese pot white tub with blue Chinese wrote on side 5.